# SDR DALA13060506316

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 51,215 hours, 6,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THE MOST AFT LT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY, OPS CHECKED OK IAW AMM 33-51.
